# SDR UIEA2020020600192

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,479 hours, 12,826 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP AFTER LANDING.( TRANSFER TO MDDR 124333 DDG 21-51-01-01, CAT 'C', DUE 15FEB2020.  LP 1187646: PERFORMED R TEMP CONT BITE IAW FIM 21-51 FT 803. FAULTED TEMP CONT VALVE, INSPECTED VALVE TEMP CONT, FOUND LOOSE CANNON PLUG. RE-SEATED PLUG IAW SWPM 20-61-19. PERFORMED R PACK TEST IAW AMM 21-61-00. TEST PASS. THIS CLEARS DMI 124333.  )
